SIGN UP

pro biotics / anti biotics

Avatar Image
Lan | 02:46 Sun 27th Apr 2008 | Body & Soul
3 Answers
Hi all.

I'm allergic to anti biotics but whenever ive eaten a pro biotic yogurt it gives me stomach cramps so I just wondered if there was a connection and if anybody else has found this too.

Thanks

Answers

1 to 3 of 3rss feed

Best Answer

No best answer has yet been selected by Lan. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
I have no problem witj anti biotics but got stomach ache when i tried yakult for a week.
Think your stomach cramps are more likely to be associated with the action of the pro biotic yogurt in your bowel system Lan! They help to keep you "regular".
I had the same problem Lan and I have an allergy to Penicillin. I now take Multibionta one a day probiotic multivitamin tablets with no problems.

1 to 3 of 3rss feed

Do you know the answer?

pro biotics / anti biotics

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.